# SDR DHLA200800003A

- Difficulty date: January 30, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 249
- Aircraft time: 42,956 hours, 24,916 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX FL 250  FELT 2 PRONOUNCED THUMPS THEN CONTINUOUS VIBRATION. 1ST AND 2ND OFFICER OBSERVED FLUID VENTING FROM RIGHT WING. LOST APPROX 1200 OF FUEL FROM TANK 2A. RAN ABNORMAL PROC. RETURNED JFK. NO ABNORMAL ENGINE INDICATIONS.  FOUND EVIDENCE OF FUEL AT RIGHT WING VENT & LOWER SURFACE OF AILERON. UPON INSP OF VENT LINE IN TANK 2A, FOUND LINE IN OUT BOARD SECTION LOOSE. R & R DAMAGED SEALS AT THREE CONNECTIONS AS PER MM 28-00-00. VENT LINE NOW SECURE. REFUELED TANK. NO LEAKS NOTED. ALSO INSPECTED EXTERIOR OF A/C WITH SLATS & FLAPS EXTENDED. NO DEFECTS NOTED.
